# SDR AALA960762

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1436A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11426
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1139 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR CONTINUED TO INDICATE AMBER.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND AIRCRAFT RETURNED TO DFW, LANDING OVERWEIGHT WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR SELECTOR VALVE.  ACCOMPLISHED LEAK CHECK AND LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
